MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, a tamponade occurred.While mapping the right upper pv, the patient became hypotensive and a transthoracic echocardiogram was performed which revealed a cardiac tamponade.The patient was intubated and a pericardiocentesis was performed to stabilize the patient.Patient is currently in stable condition and is recovering.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h2, h3, h6.One 20 pole, bi-directional, curve d-f, sensor enabled, advisor vl circular mapping catheter was received for evaluation.Electrodes 1-22 met specifications for acceptable resistance values with no open or short circuits detected.The catheter deflected when actuating the steering mechanism and the curve dimensions met specifications.Microscopic analysis revealed no rough edges or visual anomalies with the loop or shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported issue remains unknown.

Brand Name
ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10894881
Report Number3008452825-2020-00626
Device Sequence Number16950861
Product Code DRF
UDI-Device Identifier05415067025968
UDI-Public05415067025968
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberD-AVSE-DF10-F20
Device Catalogue NumberD-AVSE-DF10-F20
Device Lot Number7653383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;